Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Khanduja, Sudesh K. 1994. A uniqueness problem in simple transcendental extensions of valued fields. Proceedings of the Edinburgh Mathematical Society, Vol. 37, Issue. 01, p. 13.


    ×

Rank 2 valuations of K(x)

  • Sudesh K. Khanduja (a1) and Usha Garg (a1)
  • DOI: http://dx.doi.org/10.1112/S0025579300012833
  • Published online: 01 February 2010
Abstract

Let Vo be a discrete real valuation of a field K and x an indeterminate. In 1936, MacLane [3] gave a method of constructing all real valuations of K(x) which are extensions of Vo. In this paper, we determine explicitly all rank 2 valuations of K(x) which extend Vo. One can thereby describe all rank 2 valuations of K(x, y) which are trivial on an arbitrary K; x, y being algebraically independent over the field K. The latter valuations have been considered by Zariski [5] in the case when K is an algebraically closed field of characteristic zero.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

3.S. MacLane . A construction for absolute values in polynomial rings. Trans. Amer. Math. Soc, 40 (1936), 363395.

5.O. Zariski . The reduction of the singularities of an algebraic surface. Annals of Math., 40 (1939), 639689.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematika
  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax